# SDR HNAA2019030900066

- Difficulty date: March 8, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,342 hours, 40,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  649  33-51  0003390  08MAR19  SBY  CLOSE LT OVERWING EMERGENCY LIGHT INOP. FACT  08MAR19  10:27  SBY REMOVED AND REPLACED EMERGENCY LIGHT ON LT OVERWING POSITION OPS CHECK GOOD OK FOR SERVICE PART INSTALLED/REMOVED LAMP 1317.
